Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Celexa and increased mood swings

Posted by Shelley in Seattle on January 18, 1999, at 16:00:26

Well, I have been on Celexa for 3 weeks now. I am taking 60 mg/ day (the max is 80mg).
I don't have very many side effects -- just dry mouth and (very) delayed orgasm. But the bigger problem is that I feel I am experiencing severe mood swings. Even more than before I started Celexa. One day, I am nearly suicidal and the next I am totally laid back. This was not due to any hormonal goings-on, and my TSH was normal. And, I can't stop fidgeting.
Anyone else have the increased mood swings w/ Celexa? I know that a fair trial can take as long as 6 weeks, but with it seeming to exacerbate my mood swings, it's hard to wait.

My doc has given me an Rx for BuSpar (to maybe help the fidgeting), which I won't get filled until I max out on Celexa so I know which side effects come from which drug!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Shelley in Seattle thread:2503